# SDR AALA20120413013

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 51,483 hours, 8,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REPLACED LAMP FOR AFT RIGHT DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECKED NORMAL.
